# SDR DL76L090971

- Difficulty date: May 31, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 53,643 hours, 7,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ISOLATION VALVE STUCK IN OPEN POSITION.  REMOVED AND REPLACED ISOLATION VALVE PER M/M, OPS CHECK VLV.
